# SDR 9JLA20250325001

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N409CJ
- Make and model: Cessna 525C
- Aircraft serial: 525C0409
- Aircraft time: 570 hours, 429 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: 871899825
- Part serial: 323462674
- Condition: Failed
- Location: Zone 200
- Part time: 570 hours, 429 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MOVED GEAR LEVER TO DOWN POSITION WITH NO INDICATION.
